This is Beau--the German (as in dog)-with the heart that beats erratically--
Recently, after an ECG at the vet, and after that vet contacted a heart specialist for dogs-- we were told to reduce the heart meds he was on--
We were doing this gradually--over a long period of time--
Well, yesterday afternoon, things went downhill for Beau---We were outside with him, and he seemed very agitated--would not rest--or sit---just kept prancing around with his tongue hanging way down, and he seemed like he couldn't breath-
It took us quite awhile to realize what was wrong with him, of course!
Himself listened to his heart and found it was going extremely fast---took him inside---put him back on the old dosage of meds immediately--stayed with him for about 2 hours until the meds finally calmed his heart down to a slower rhythm---
My question to the vet, this morning ,will be, "Why can't he stay on the same meds that he has been on for nearly 2 yrs?--
Why do we have to reduce them as he can't seem to tolerate a lesser dosage?
---and will the dog sitter be able to manage him, when we go to son#2's wedding?
-and should I stay here, and Himself go with son#3,or son#4?
Lord love a Duck!---Life isn't ever easy --
-tough decisions as I spark--
I really want to cry---